# SDR 02FDEA00567

- Difficulty date: August 6, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25
- Aircraft serial: 19719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS IN LWR EXTERNAL FUSELAGE SKIN BETWEEN BS 580 & 600, STR 23R TO STR 26R.
